# SDR ASOA201201432

- Difficulty date: April 26, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 23,766 hours, 21,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 7 EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.  RELAMPED EMERGENCY LIGHT IAW AMM 33-51-21. OPS CHECKED GOOD.
